MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1616C93E
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Endurant ii stent graft system was implanted during an endovascular procedure for the treatment of a 50mm abdominal aortic aneurysm.It was reported during a follow-up visit approximately 5 years post the index procedure that the right limb had pulled out of the common iliac artery with loss of seal and the left limb had loss of seal with roughly 1cm of seal and no endoleaks seen.Intervention was completed.The physician placed a 16 x 13 x 156 limb extending the right side from the flow divider all the way down to seal in the right external iliac artery.The right hypogastric artery was coiled prior to the limb implant.The left side was also extended completely to the left hypogastric artery with a 16 x 24 x 124 limb.The final angio showed perfect results.As per the physician the cause of the event cannot be determined.No additional clinical sequelae was provided and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key12932682
Report Number9612164-2021-04706
Device Sequence Number17554575
Product Code MIH
UDI-Device Identifier00643169467569
UDI-Public00643169467569
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2018
Device Model NumberETLW1616C93E
Device Catalogue NumberETLW1616C93E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/06/2021
Date Device Manufactured07/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexMale